MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209005A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 31st january, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated the rubber stopper was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The initial reporter was getinge service technician.The correction of d1 brand name, d4 catalog #, d4 version of model #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d1 brand name: powerled ii 500.Corrected d1 brand name: maquet powerled ii.Previous d4 version of model #: ard2pwt00010a.Corrected d4 version of model #: ardpwt209005a.Previous d4 catalog #: ard2pwt00010a.Corrected d4 catalog #: none.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated the rubber stopper was missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during maintenance.A root cause analysis was performed by subject matter experts, and it was established that the cleaning of the device, and particularly the wiping of the device may lead to a partial dismantling of the silicone cap.A maintenance intervention may also be at the origin of an improper positioning of this cap.This partial dismantling may lead to a fall of the silicone cap during the cleaning, or during a surgical procedure.To prevent any incident, the powerled ii and volista instruction for use ifu 01811 & 01781 instruction mentions: do not use a damaged device because it may lead to a risk of injury for users or a risk of infection for patients.Check the proper position caps and cover during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18630613
Report Number9710055-2024-00119
Device Sequence Number18133732
Product Code FTD
UDI-Device Identifier03700712407179
UDI-Public(01)03700712407179
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT209005A
Device Catalogue NumberARD2PWT00010A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown